# SDR FDEA201409262812

- Difficulty date: September 26, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141N99518
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TUNNEL AREA AT BS 365 NLG WW WALL STIFFENER HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02. CHECK LIMIT ORIGINAL MATERIAL .120 MATERIAL LOSS .039.   FOUND OUT OF LIMITS IAW SRM 53-10-14 FIG 101 DETAIL II. REMOVED AND REPLACED THE STIFFENER IAW SRM 51-40-02 AND DWG 141N9951.    MAJOR REPAIR.
